Uniformly 2-absorbing primary ideals of commutative rings


MOSTAFANASAB H., TEKİR Ü. , ULUCAK G.

Algebra and Discrete Mathematics, vol.29, no.2, pp.221-240, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.12958/adm476
  • Title of Journal : Algebra and Discrete Mathematics
  • Page Numbers: pp.221-240
  • Keywords: uniformly 2-absorbing primary ideal, Noether strongly 2-absorbing primary ideal, 2-absorbing primary ideal, POWERS

Abstract

In this study, we introduce the concept of "uniformly 2-absorbing primary ideals" of commutative rings, which imposes a certain boundedness condition on the usual notion of 2-absorbing primary ideals of commutative rings. Then we investigate some properties of uniformly 2-absorbing primary ideals of commutative rings with examples. Also, we investigate a specific kind of uniformly 2-absorbing primary ideals by the name of "special 2-absorbing primary ideals".